# SDR AALA202304115154

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,284 hours, 26,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG15808
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 29,684 hours, 12,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE DAMAGED AT RUB STRIP. REMOVED AND REPLACED SLIDE.
